Follow
Bhaswar B. Bhattacharya
Bhaswar B. Bhattacharya
Department of Statistics and Data Science, University of Pennsylvania
Verified email at wharton.upenn.edu - Homepage
Title
Cited by
Cited by
Year
Sensitivity analysis for inverse probability weighting estimators via the percentile bootstrap
Q Zhao, DS Small, BB Bhattacharya
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2019
1272019
Inference in Ising models
BB Bhattacharya, S Mukherjee
652018
Upper tails and independence polynomials in random graphs
BB Bhattacharya, S Ganguly, E Lubetzky, Y Zhao
Advances in Mathematics 319, 313-347, 2017
572017
A General Asymptotic Framework for Distribution-Free Graph-Based Two-Sample Tests
BB Bhattacharya
arXiv preprint arXiv:1508.07530, 2015
49*2015
Exact and asymptotic results on coarse Ricci curvature of graphs
BB Bhattacharya, S Mukherjee
Discrete Mathematics 338 (1), 23-42, 2015
492015
Testing closeness with unequal sized samples
B Bhattacharya, G Valiant
Advances in Neural Information Processing Systems 28, 2015
432015
Universal limit theorems in graph coloring problems with connections to extremal combinatorics
BB Bhattacharya, P Diaconis, S Mukherjee
33*2017
Efficiency lower bounds for distribution-free Hotelling-type two-sample tests based on optimal transport
N Deb, BB Bhattacharya, B Sen
arXiv preprint arXiv:2104.01986 204, 2021
312021
Optimal strategies for the one-round discrete Voronoi game on a line
A Banik, BB Bhattacharya, S Das
Journal of Combinatorial Optimization 26 (4), 655-669, 2013
292013
Upper tail large deviations for arithmetic progressions in a random set
BB Bhattacharya, S Ganguly, X Shao, Y Zhao
International Mathematics Research Notices 2020 (1), 167-213, 2020
272020
New variations of the maximum coverage facility location problem
BB Bhattacharya, SC Nandy
European Journal of Operational Research 224 (3), 477-485, 2013
25*2013
Upper tails for edge eigenvalues of random graphs
BB Bhattacharya, S Ganguly
SIAM Journal on Discrete Mathematics 34 (2), 1069-1083, 2020
222020
Distribution-free multisample tests based on optimal matchings with applications to single cell genomics
S Mukherjee, D Agarwal, NR Zhang, BB Bhattacharya
Journal of the American Statistical Association 117 (538), 627-638, 2022
19*2022
Asymptotic distribution and detection thresholds for two-sample tests based on geometric graphs
BB Bhattacharya
The Annals of Statistics 48 (5), 2879-2903, 2020
18*2020
The discrete Voronoi game in R2
A Banik, BB Bhattacharya, S Das, S Mukherjee
Computational Geometry 63, 53-62, 2017
18*2017
Spectral edge in sparse random graphs: Upper and lower tail large deviations
BB Bhattacharya, S Bhattacharya, S Ganguly
172021
Degree sequence of random permutation graphs
BB Bhattacharya, S Mukherjee
172017
On the minimum size of a point set containing a 5-hole and a disjoint 4-hole
B Bhattacharya, S Das
Studia Scientiarum Mathematicarum Hungarica 48 (4), 445-457, 2011
172011
Predicting -Sensitivity of Circuit-Inputs on Test-Coverage: A Machine-Learning Approach
M Pradhan, BB Bhattacharya, K Chakrabarty, BB Bhattacharya
IEEE Transactions on Computer-Aided Design of Integrated Circuits and …, 2018
152018
Minimum enclosing circle of a set of fixed points and a mobile point
A Banik, BB Bhattacharya, S Das
Computational Geometry 47 (9), 891-898, 2014
112014
The system can't perform the operation now. Try again later.
Articles 1–20